International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 49, Pages 3149-3152
Department of Mathematics, Oklahoma School of Science and Mathematics, Oklahoma City 73104, OK, USA
Received 11 November 2002
Copyright © 2003 Andrew Bucki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Special para--structures on Lie groups are studied. It is
shown that every para--Lie group is the quotient of the
product of an almost product Lie group and a Lie group with
trivial para--structure by a discrete subgroup.